# SDR TRAX200600056

- Difficulty date: April 14, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 20,672 hours, 18,526 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 280 BULKHEAD WEB IS CRACKED OB OF RBL 9. REPAIRED IAW EO 600-53-90. (CLOSED)
